Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Model Reference


Optimal Model Reference Control Scheme Design for Nonlinear Strict-Feedback Systems

Musadaq A. Hadi; Hazem I. Ali

Engineering and Technology Journal, 2020, Volume 38, Issue 9, Pages 1342-1351
DOI: 10.30684/etj.v38i9A.1339

In this paper, a new design of the model reference control scheme is proposed in a class of nonlinear strict-feedback system. First, the system is analyzed using Lyapunov stability analysis. Next, a model reference is used to improve system performance. Then, the Integral Square Error (ISE) is considered as a cost function to drive the error between the reference model and the system to zero. After that, a powerful metaheuristic optimization method is used to optimize the parameters of the proposed controller. Finally, the results show that the proposed controller can effectively compensate for the strictly-feedback nonlinear system with more desirable performance.